Sharp spectral asymptotics and Weyl formula for elliptic operators with Non-smooth Coefficients—Part 2

Tom 92 / 2002

Lech Zielinski Colloquium Mathematicum 92 (2002), 1-18 MSC: Primary 35P20. DOI: 10.4064/cm92-1-1

Streszczenie

We describe the asymptotic distribution of eigenvalues of self-adjoint elliptic differential operators, assuming that the first-order derivatives of the coefficients are Lipschitz continuous. We consider the asymptotic formula of Hörmander's type for the spectral function of pseudodifferential operators obtained via a regularization procedure of non-smooth coefficients.

Autorzy

  • Lech ZielinskiLaboratoire de Mathématiques Pures et Appliquées (LMPA)
    Centre Universitaire de la Mi-Voix
    Université du Littoral
    50, rue F. Buisson, B.P. 699
    62228 Calais Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek